# SDR R61A201406060750

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17006102401
- Condition: Corroded
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FUEL LINE FOUND CORRODED.   R & R RT WING FUEL LINE IAW AMM 20-10-13.
